# SDR DXTA2018021100576

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 2,266 hours, 1,327 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735972
- Part serial: 1730
- Condition: False Activation
- Location: Lavatory
- Part time: 2,266 hours, 1,327 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CAS MESSAGE ILLUMINATED FOR THE LAVATORY AND EXTINGUISHED WITHIN 15 SECONDS DURING DESCENT.  NO SMOKE OR FIRE WAS DETECTED DURING INFLIGHT INSPECTION BY FLIGHT CREW.  REMOVED AND REPLACED THE SMOKE DETECTOR.  OPS CHECKED GOOD IAW AMM 26-10-00.  NO FURTHER DEFECTS NOTED.
